# SDR SWAA2023110306973

- Difficulty date: October 3, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N8552Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63580
- Aircraft time: 19,555 hours, 9,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD AFT FLAP IS DELAMINATED AT THE INBOARD LOWER SURFACE AT PREVIOUS SPLICE REPAIR.<[01] REMOVED; AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22.;[02] RII INSPECTION C/W FOR WORK PERFORMED IN CORRECTIVE ACTION 1 AND ALL STEPS PER AMM 27-51-22.
